# SDR SWAA2024020638598

- Difficulty date: January 8, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RAIL NUT PLATE LEADING EDGE LOCATED OFSS 574 AT LT WING 2023-784517<[01] REPLACED NEW RAIL NUT PLATE AND FASTENERS LOCATED OFSS 574 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 112A4402 SHEET 14 REV -;[02] REPLACED NEW RAIL NUT PLATE AND FASTENERS LOCATED OFSS 574 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 112A4402 SHEET 14 REV -
